# SDR AALA20050330

- Difficulty date: May 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD EMERGENCY ESCAPE PATH LIGHTING AND FORWARD EXIT SIGN AT LEFT ONE DOOR AND FORWARD GALLEY DOOR INOPERATIVE.  REPLACED BATTERY PACK ON AB51 CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
